# SDR REXA201812101222

- Difficulty date: November 22, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 34 9 TO FS= 485, 9RBL ] [ FS= 581 TO 661+32, 9RBL ] AT PAX CABIN. (CPAX) (TCI: 53-20-243)                                                      
COMPLETE: SUMMARY: NRC 00236: FLOOR SEAT RAILS IN SECTIONS [ FS= 349 TO FS= 485, 9RBL ] [ FS= 581 TO 661+32, 9RBL WERE REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 PAR. 6D AND AMM 53-00-49-400-801 (CONFIG. A07)
